Cart 0
MAXIGESIC Tabs 100

MAXIGESIC Tabs 100

Regular price $40.99

Classification:

Pharmacy Medicine

Usage:

Maxigesic contains Ibuprofen and Paracetamol for the relief of pain and reduction in fever and inflammation. Maxigesic is for the temporary relief of pain associated with headaches, toothache, arthritis, period pain and muscular pain.

Ingredients:

Each tablet contains Ibuprofen 150mg and Paracetamol 500mg

Dosage:

Adults and children over 12 years of age: Take 1-2 tablets after food with a large glass of water up to every four to six hours as required up to a maximum of 8 tablets in 24 hours.

Precautions:

Maxigesic is not recommended for children under 12 years old or if you are pregnant, breastfeeding, have a stomach ulcer or other stomach disorders, asthmatic, are allergic to anti-inflammatory medicines, have impaired kidney or liver function or heart failure. Check with your pharmacist if you take other medicines you are taking regularly and do not use if you are taking anticoagulant medication, high blood pressure medication, diuretics, lithium, methotrexate or other medicines for pain relief.


Share this Product


More from this collection

Sale

Unavailable

Sold Out